# SDR ASAA0610261

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 927
- Component: Tie Clip
- Component part number: 69353621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TIE CLIP.  REPLACED TIE CLIP PER SRM 51-30-2.
